Thanks! Unfortunately, I had to stop the med, due to the fact that I LOST all TASTE. Of course I finally find a med that is great, and I had to stop!!! It has been 3 weeks since I stoped and still no taste. Doctors don't know how long this will last. Anyone have the same side effect???
I have been on Saphris for about 2 months now and found that the Black cherry flavored doesn't affect my taste as much as the original one does. My tongue tingles for about 20 minutes and it does go away faster, the faster that I get something to drink when the 10 minute time limit is up. If I dont drink something as soon as I am allowed then it can last up to an hour. If you can not taste anything after all this time, talk to your doctor.
I know for me, that Saphris is a God send. I have been on a lot of meds and this one seems to work the best and it is good to hear that you are doing better too.
Yes. I have been on Saphris for 2 weeks now. I notice I have lost the ability to taste sweetness all over my tongue. I notice I am adding more salt to my food.
I don't want to stop taking Black Cherry Saphris because it works better than any med I have taken for bipolar.
Sounds like once you loose taste, it's gone. Is this true?
- Saphris Information for Consumers
- Saphris Information for Healthcare Professionals (includes dosage details)
- Side Effects of Saphris (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 May 2011 • 3 answers
Posted 31 Oct 2011 • 4 answers
Posted 11 Aug 2013 • 6 answers
Posted 5 Jan 2014 • 2 answers
Posted 1 Dec 2015 • 0 answers